Volume 16 Number 2 (October 2010)

Table of Contents

Articles

ALLELE FREQUENCIES IN MULTIGENE FAMILIES PDF
S. Padmadisastra 89-104
COMMON-EDGE SIGNED GRAPH OF A SIGNED GRAPH PDF
P. Siva Kota Reddy, E. Sampathkumar, M. S. Subramanya 105-113
BOUNDEDNESS RESULTS FOR SOLUTIONS OF CERTAIN NONLINEAR DIFFERENTIAL EQUATIONS OF SECOND ORDER PDF
Cemil Tunc 115-126
ON b-ORTHOGONALITY IN 2-NORMED SPACES PDF
S. M. Gozali, Hendra Gunawan 127-132
THE RAMSEY NUMBERS FOR DISJOINT UNION OF STARS PDF
Hasmawati - 133-138
A CLASSIFICATION OF SEMISYMMETRIC CUBIC GRAPHS OF ORDER 28p² PDF
Mehdi Alaeiyan, Mohsen Lashani 139-143


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952e-ISSN:2460-0245